winadrol pct help!
- 12-27-2009, 04:18 PM
- 12-27-2009, 04:21 PM
If gyno occurs then look into an AI. In all honesty every time I ran a PH I always used SERMS to ensure that everything would be back to normal.
- 12-27-2009, 04:35 PM
so should i not take the testradex and take a serm instead...or both? and take them right when my winadrol cycle ends?
12-27-2009, 04:57 PM
Take the pct when the chemical has left the body. You can do either bro, but it's just my personal preference to actually have a real SERM on hand when dealing with altering my hormones. I just sometimes feel OTC products don't do enough for me.
12-27-2009, 10:47 PM
I got gyno just from 20mg havoc after 3 weeks and the only thing that can stop this is a serm. I prefer toremifene to nolva or clomid as it is a better LH booster than clomid and a better serm than nolva, you can also FEEL it hit hard the first day you take it, whereas the others seem to take a while to work for me
12-28-2009, 01:45 AM
Absolutely. The only downside to clomiphene citrate is it makes me a little bitch and I get all emotional lol. That's only if I run it at 100mg though. I've tapered down to 50 and it works just fine.
12-28-2009, 01:50 AM
12-29-2009, 01:43 AM
so i am leaning towards just taking clomid after my cycle...
12-29-2009, 02:46 AM
12-29-2009, 03:23 AM
yeah SERMS are the same bet. get rid of any potential problems before they arise
02-04-2010, 12:57 PM
ok so i took winadrol for about a month then took testradex as my pct for a month. testradex was not strong enough and i developed some gyno. so i got letro and and i am on my second week of taking letro ( i cycled up .5/1/1.5/2/ and 2.5 and im on my 6th day at 2.5 mg) however i have no reduced signs of gyno. my nipples dont hurt i just have some small lumps under them. Anyone know how long i have to take letro to reduce this, or what else i have to do. i have nolva for after the letro as i read in a article.
02-05-2010, 01:37 AM
why didnt you get clomid like you said you would and like everybody suggested? you had to have known that only taking a OTC test booster would not at all be adequate for pct for even the lightest prohormones since you even answered your own question earlier in this thread as to whether or not you needed to take one!
but since you didnt, i wouldnt recommend taking letro for more than a month. having no estrogen in your body for that long will be very hard on it. and you MUST use a serm afterwards because you will get an even bigger estrogen rebound from letro than you did from winny. do a pct like you would if you had just come off a ph cycle.
Similar Forum Threads
- By jak skrilla in forum SupplementsReplies: 6Last Post: 04-07-2008, 07:56 AM
- By Steeleman in forum AnabolicsReplies: 1Last Post: 03-17-2008, 01:46 PM
- By TexasLifter89 in forum SupplementsReplies: 0Last Post: 03-13-2008, 11:42 PM
- By swangswang in forum AnabolicsReplies: 4Last Post: 08-25-2007, 04:37 AM
- By larue38462 in forum Weight LossReplies: 1Last Post: 08-14-2007, 12:51 PM